# SDR 2007UALA03151

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 24,715 hours, 5,593 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN AT DEPARTURE.    10-23-07    REPLACED APU PER MM 49-11-01.  ACCOMPLISHED APU  VERIFICATION FLIGHT.  ACCEPTED BY FLT CREW AND RETURNED TO FULL ETOPS SERVICE.
